Universidad Complutense de Madrid
E-Prints Complutense

Automorphisms of moduli spaces of vector bundles over a curve

Impacto

Downloads

Downloads per month over past year

Biswas, Indranil and Gómez, Tomás L. and Muñoz, Vicente (2013) Automorphisms of moduli spaces of vector bundles over a curve. Expositiones Mathematicae, 31 (1). pp. 73-86. ISSN 0723-0869

[img] PDF
Restringido a Repository staff only

221kB
[img]
Preview
PDF
178kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0723086912000436


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let X be an irreducible smooth complex projective curve of genus g ≥ 4. Let M(r,Λ) be the moduli space of stable vector bundles E −→ X or rank r and fixed determinant Λ.We show that the automorphism group of M(r,Λ) is generated by automorphisms of the curve X, tensorization with suitable line bundles, and, in case r divides 2 deg(Λ), also dualization of vector bundles.


Item Type:Article
Uncontrolled Keywords:Stable bundles; Moduli space; Automorphism group
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21336
Deposited On:13 May 2013 12:36
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page